MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. NAVIOS FLOW CYTOMETER SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN,NAVIOS 10 COLORS/3 LASERS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer ran the patient samples and then evaluated them by using list mode playback.The incorrect or inaccurate results were identified and discarded.The mixer intermittently failed to operate.The field service engineer (fse) replaced the mcl lifter motor to resolve the issue.Bec internal identifier - case (b)(4).
 
Event or Problem Description
The customer reported that the mixer sometimes stops on the navios 10 color/3 laser flow cytometer.Erroneous patient results were generated but not reported out of the laboratory.There was no change or effect to patient treatment in connection to the event.

Brand Name
NAVIOS FLOW CYTOMETER SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key10120223
Report Number1061932-2020-00087
Device Sequence Number1848292
Product Code OYE
UDI-Device Identifier15099590515522
UDI-Public(01)15099590515522(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130373
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,NAVIOS 10 COLORS/3 LASERS
Device Catalogue NumberA52103
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1